Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 735497, 7 pages
http://dx.doi.org/10.1155/2014/735497
Research Article

Numerical Built-In Method for the Nonlinear JRC/JCS Model in Rock Joint

Institute of Mineral Resources, Chinese Academy of Geological Sciences, Beijing 100037, China

Received 15 November 2013; Accepted 1 January 2014; Published 11 February 2014

Academic Editors: A. Esmaeily and A. Rodríguez-Castellanos

Copyright © 2014 Qunyi Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qunyi Liu, Wanli Xing, and Ying Li, “Numerical Built-In Method for the Nonlinear JRC/JCS Model in Rock Joint,” The Scientific World Journal, vol. 2014, Article ID 735497, 7 pages, 2014. https://doi.org/10.1155/2014/735497.